News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Chest Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Chest Answers List

Forum Name: Chest symptoms

Question: New Breathing Troubles, worried


 turtlesti - Sun May 28, 2006 7:15 am

Well after about 8 days of feeling better it all seemed to go to hell. On Saturday I was feeling like my usual breathing troubles, out of nowhere.

Today(Sunday) it is different. I feel this sensation in my throat, like I can feel it. Like I can feel my own tracea, through and through. Very weird. And it sortof feels like I am strangling/chocking myself, but not fully of course. I still feel as if I am getting adequate air but it feels pretty weird and it is worrying me, even as I type this I feel as if it is getting worse. Nothing really feels swollen, other than my tongue (maybe?). It's very odd, I am getting pretty frustrated over here and I am worried. I am almost ready to call off my trip and head home but I am concerned with being in the air for 11 hours if I am still feeling like this.

Currently I am monitoring it, it is Sunday evening. Hopefully I wont have to head to the hospital. I am looking forward to sleeping and hopefully feeling relieved in the morning. And I think regardless of how I feel I will visit a doctor tomorrow.

The URL to my last post if you wish to read the history of this thing.
http://www.doctorslounge.com/chest/forums/viewtopic.php?t=13200

Basically I've been in Thailand since May 3 and I have been feeling weird in the breathing category for most of my trip.

Thanks for any help.
 turtlesti - Wed May 31, 2006 2:59 am

I went to see the doc. He said I had nothing to worry about and that i should just take these drugs:

Roxithromycin (Rulid 150mg/Aventis) - 2 per day b4 breakfast
Serratio Peptidase (Takeda Danzen Tablets/5mg) - 1 with each meal

Now, on Monday after taking the drugs I felt pretty good. Tuesday I felt pretty good until 6pm and then over the next few hours I felt terrible and I came pretty close to heading to the hospital again, but it seemed to sort of clear up after a nice walk. Today I am feeling crappy, as if my problem is actually getting worse and that the pills are only relieving my symptoms and not fighting them, but I could be wrong. I'm on my 3rd day of the Roxi, shouldn't I be feeling like this thing is being killed already?

Thanks for your thoughts

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here